# SDR YENA201907170408

- Difficulty date: July 17, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N552JB
- Make and model: Airbus A320-232
- Aircraft serial: 1861
- Aircraft time: 65,908 hours, 23,833 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, BELLY SKIN FR34 STR 43L 43R HAD CORROSION; (REF N/R# 44346 S/O  440594) REMOVED CORROSION ON BELLY SKIN FR 34 STR 43L AS PER SRM 51-74-00 MATERIAL LOSS FOUND TO BE BEYOND LIMITS IAW AMM SRM 53-21-11.  REPAIRED FR 34 STR 43L 43R PER REOL22131 REV 1R  TD 80640737/019/20/2019 #A. REQUIRES EXTERNAL DVI INSPECTION AT 12000 F/C 24000 FH WHICH EVER OCCURS FIRST PER RDAS 8064 0737/003/2019 FROM REPAIR EMBODIMENT.
